Adjunctions in Monoidal categories.

Harald Lindner

Manuscripta mathematica (1978/79)

  • Volume: 26, page 123-140
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Lindner, Harald. "Adjunctions in Monoidal categories.." Manuscripta mathematica 26 (1978/79): 123-140. <http://eudml.org/doc/154581>.

@article{Lindner1978/79,
author = {Lindner, Harald},
journal = {Manuscripta mathematica},
pages = {123-140},
title = {Adjunctions in Monoidal categories.},
url = {http://eudml.org/doc/154581},
volume = {26},
year = {1978/79},
}

TY - JOUR
AU - Lindner, Harald
TI - Adjunctions in Monoidal categories.
JO - Manuscripta mathematica
PY - 1978/79
VL - 26
SP - 123
EP - 140
UR - http://eudml.org/doc/154581
ER -

NotesEmbed ?

top

You must be logged in to post comments.